# SDR IPXA2023032892367

- Difficulty date: March 11, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 21,113 hours, 12,622 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: A53812635202
- Part serial: NSN
- Condition: Damaged
- Location: Fr 47 Splice
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CFR 47 SPLICE FITTING HOLE "M" HAS DAMAGE INDICATIONSREPAIRED AREA IAW FINAL VTMAE EA 300-5710-27-A3163 REV- AND UPS EO A300-5710-86315-A
